MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SLIP SLEEVE FOR THREADED HOLDING SLEEVE; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH SLIP SLEEVE FOR THREADED HOLDING SLEEVE; MISC ORTHO SURGICAL INSTR
Catalog Number 03.614.036
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2019 during an unknown procedure, the holding sleeve with thread were jammed with the outer sleeve for holding sleeve.There was no possible application to an unknown screwdriver shaft and no more unknown screws can be inserted.It is unknown how the procedure was completed.There was no surgical delay nor patient harm reported.Patient and procedure outcome was unknown.Concomitant device reported: unknown screwdriver shaft ( part# unknown, lot# unknown, quantity 1), unknown locking screw ( part# unknown, lot# unknown, quantity unknown).This report is for one (1) slip sleeve for threaded holding sleeve.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: corrected data: d10: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted the device has been discarded.
 
Event or Problem Description
Device report from synthes germany reports an event as follows: it was reported on (b)(6) 2019 during an unknown procedure, the holding sleeve with thread were jammed with the outer sleeve for holding sleeve.A screwdriver shaft was also worn out and no more screws could be inserted.It is unknown how the procedure was completed.There was no surgical delay nor patient harm reported.Patient and procedure outcome were unknown.Concomitant device reported: locking screw (part unknown, lot unknown, quantity unknown).This report is for an outer sleeve.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: b5, d11.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SLIP SLEEVE FOR THREADED HOLDING SLEEVE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8748906
Report Number8030965-2019-65917
Device Sequence Number11189739
Product Code LXH
UDI-Device Identifier07611819964051
UDI-Public(01)07611819964051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/03/2019
07/25/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/03/2019
08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWDRIVERS: SHAFTS.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.